# SDR HNAA2024100100915

- Difficulty date: August 25, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 41,647 hours, 36,944 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E052428 L/H LWR SEAT-TRACK #1 HAS CORROSION, NICKS AND GOUGES IN MULTIPLE AREAS.  REMOVED CORRODED, NICKED, GOUGED L/H LWR SEAT TRACK #1 AND INSTALLED SERVICEABLE #1 SEAT TRACK IAW EMB 145 AMM 53-01-06.
